# SDR CALA2024061301787

- Difficulty date: June 10, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737924ER
- Aircraft serial: 44563
- Aircraft time: 32,061 hours, 11,600 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370025
- Part serial: 004936
- Condition: Delaminated
- Location: Lt Te Flap
- Part time: 32,054 hours, 11,598 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L SIDE FLAP DELAMINATING AND NOT FLUSH. APPEARS  RIVETS/SCREWS A RE MISSING INSPECTED LEFT WING OUTBOARD FLAP, INBOARD TRAILING EDGE. FOUND PICS ADDED. PICS ADDED TRAILING EDGE DELAMINTION MEASURES 15 " IN LENGTH, LEADING EDGE PIC ADDED SCREWS PULLED THRU AND FLAP SKIN DELAMINATION. IS 7" IN LENGTH. COMPLETE CHORDWISE DELAMINATION. TOTAL DELAMINATION 132 SQUARE INCHES. REF. SRM 57-53-01-1A-4. REPLACED LH AFT OUT BD FLAP ASSY PER AMM 27-51-22-400-801, IPC27-51-22-01A. VERIFIED INSTALLATION, SECURITY AND, ADJUSTMENT FOR LEFT OUTBOARD TRAILING EDGE AFT FLAP. OPERATION CHECK GOOD. VERIFIED PART EFFECTIVITY. ALL LOCKOUT, RIG DEVICES REMOVED. OK FOR SERVICE. PAPER WORK ADDED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1150143  SN OFF 7315 IPC REFERENCE # 27-52-22-01A FLAP, B737NG, L  OFF 29-5753-9-0009 4936 ON 29-5753-9-0009 7315
